Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/60261
Title: kth power of a partial sum
Authors: Plaza, Angel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2019
Journal: The American mathematical monthly 
URI: http://hdl.handle.net/10553/60261
ISSN: 0002-9890
DOI: 10.1080/00029890.2019.1577087
Source: American Mathematical Monthly [ISSN 0002-9890],v. 126 (5), p. 467-467
Appears in Collections:Artículos
Show full item record

Page view(s)

3
checked on Feb 22, 2020

Google ScholarTM

Check

Altmetric


Share



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.